# SDR AUS20010520

- Difficulty date: May 19, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 17287
- Condition: Making Metal
- Location: Turbine Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE HIGH SPEED GEARBOX CHIP DETECTOR AND OIL FILTER CONTAMINATED WITH FINE METAL PARTICLES. FILTER DIFFERENTIAL PRESSURE POP-UP INDICATOR OPERATED.
